# SDR N6WA2013101600001

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 23,094 hours, 16,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT OVER ROW 1 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOD LIGHT BULB AT ROW 1, IAW AMM 33-51-09. OPS CHECKED GOOD.
